# SDR NACA20110008

- Difficulty date: January 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U4
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER CLIP AT STA 380L STR 19L.  DAMAGED STRINGER CLIP AT STA 380L STR 19L REPLACED IAW BOEING 737 DWG 65-46525 REV J.
